EconPapers    
Economics at your fingertips  
 

Penalized Generalized Estimating Equations for High-Dimensional Longitudinal Data Analysis

Lan Wang, Jianhui Zhou and Annie Qu

Biometrics, 2012, vol. 68, issue 2, 353-360

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1541-0420.2011.01678.x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:biomet:v:68:y:2012:i:2:p:353-360

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0006-341X

Access Statistics for this article

More articles in Biometrics from The International Biometric Society
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-02-23
Handle: RePEc:bla:biomet:v:68:y:2012:i:2:p:353-360